# SDR SWIA202054799

- Difficulty date: November 8, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS EVIDENCE OF CORROSION UPON REMOVAL OF SILL STRIKER.  C-CHECK RO 12/26/2020.  REPAIRED SERVICE DOOR LOWER SILL, REF REO CRJ 900 SRM.  ALL STEPS COMPLETED.  SEE CONTINUE CARD.
